Journal of the Mathematical Society of Japan
- J. Math. Soc. Japan
- Volume 52, Number 4 (2000), 847-868.
Groupoids and the integration of Lie algebroids
We show that a Lie algebroid on a stratified manifold is integrable if, and only if, its restriction to each strata is integrable. These results allow us to construct a large class of algebras of pseudodifferential operators. They are also relevant for the definition of the graph of certain singular foliations of manifolds with corners and the construction of natural algebras of pseudodifferential operators on a given complex algebraic variety.
J. Math. Soc. Japan, Volume 52, Number 4 (2000), 847-868.
First available in Project Euclid: 10 June 2008
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 58H05: Pseudogroups and differentiable groupoids [See also 22A22, 22E65]
Secondary: 58J40: Pseudodifferential and Fourier integral operators on manifolds [See also 35Sxx] 46L87: Noncommutative differential geometry [See also 58B32, 58B34, 58J22]
NISTOR, Victor. Groupoids and the integration of Lie algebroids. J. Math. Soc. Japan 52 (2000), no. 4, 847--868. doi:10.2969/jmsj/05240847. https://projecteuclid.org/euclid.jmsj/1213107113